T Nation

Glute Knot from TRT

I have a sizeable knot in my right glute, no pain, just a knot most likely caused by a self administered TRT shot. No real idea how long it’s been there, but I’d say a few weeks.

What options do I have to get it to go away?

Thanks.

It’s not an abscess if it’s been there a few weeks and it’s not painful at all.

Could be that you struck a tendon, or severed a nerve. It’s not the test pooled up if the shot was that long ago. It would have all been absorbed into the muscle tissue after a few hours or so.

You may want to go and have it x-rayed. Knots like that lasting more than a few days should probably be looked at by a medical professional.

Not OP but he might found this interesting. I have had lumps in both of my shoulder (after I pinned too shallow and it started leaking out) since 8-10 months ago.

It doesn’t hurt but it is a bit warm to touch and it is slightly movable when I touch it. I am waiting to get an MRI for this after I had an ultra sound done. (Was 7x5 cm and showed that I had some microcysts). Do you believe this could be a sterile abscess (or several small ones) and if so, can they go away on their own or do you need surgery?

Sorry OP for highjacking your thread.

The only thing that would make any sense to me (and keep in mind that I’m not a professional) is that some foreign matter got injected with the test, like a piece of the vial stopper or something of the like that could have gotten lodged in the tip of the needle.

The only other possibility that I could think of is that if the OP (or you) got ahold of some really shitty UGL test, that had some filler or preservative in it that could have crystallized after being injected instead of absorbed.

Either one of these possibilities would probably require outpatient surgery to remove.

The ultra sound guy said that it could possibly be “biopolymers” (which is like silicon, or similar things). Could this possible be true if the rubber of the vial was got lodged in the tip of the needle?

Or could the vial have contained any type of “biopolymer”?

If yes or if the filler or preservative was crystallized, do you believe surgery is the only way to fix this or is could this possibly be fixed in another way?

Sorry I was editing my post while you were replying lol.

I do think that an outpatient procedure would be the safest bet, but depending on the circumstances and how deep the objects are, the doc may be able to just lance the site in-office and retract the objects.

And yes I absolutely think that “biopolymers” could be tiny bits of the vial stopper.

These type of risks are why a lot of guys, myself included, draw with one needle and inject with another. They are too cheap to take the risk in my opinion.

The bumps are 25% of my side deltiods.

How bad do you think the surgery would be on the shoulder? (The swollen area is 7x5 cm and 0.8cm deep with some microcysts (<5mm).

I am worried that the surgery would make my shoulders deformed or create other problems…

Yeah man I’m sorry I couldn’t give you an answer on that.

If the ultrasound guy is correct and the objects are completely biological, there may be a way to use sonic or laser treatments to break them down? If it’s foreign material (like the vial stopper) then I would think that the only option is removal.

I’m thinking that maybe the term “biopolymers” could be implying in this context that it could be very tiny foreign matter that has been already grown over with scar tissue, but I couldn’t say for sure.

He said that it was something synthetic and looked like an oil (like silicone, etc).

Here is a photo that looks pretty much the exact same as it does on my shoulders:

Imgur

What makes you think that this could not be a sterile abscess?

Edit: Also do you believe that this could have had any other effect on my body, like fatigue and etc?

I’m leaning away from that based solely on the fact that sterile abscess is fairly uncommon, and I haven’t seen any instances where a sterile abscess has been the result of testosterone injections. Any abscesses I have ever heard of from T injections have been the infectious kind.

That said, it doesn’t mean I’m right. There’s always a possibility and just because I don’t know of any cases doesn’t mean that there aren’t any.

I also don’t think you can rule out anything if UGL test is involved.

It was UGL tren which might have made it worse.

Well, the ultrasound guy said there is a 50/50 chance my shoulder will be deformed so I am just hoping that I will be lucky. I will make sure to use BPC-157 and TB-500 to improve the recovery, possible scar tissue, muscle regeneration and etc. Thanks for the help.

I wish I could have been more help for you man and I wish you the best with getting it taken care of.

I wouldn’t think so unless it was accompanied by a fever which would indicate infection. I would think that if you had an infection at the site you would notice some pain there, but you said you didn’t have any of that going on.

Good to know.

It is very hard to found anything about biopolymer surgery considering the only biopolymers surgeries I can found are from butt injections. Which is very different from the deltiod muscle considering how much bigger the muscle is and how much more biopolymers they use.

If its a piece of vial stopper i dont see why it couldnt stay in. My ex wife has half a sewing needle in her shoulder and i know guys with bullets they are still carrying around. I can’t imagine a rediculously small piece of rubber would be a problem or even be noticed

I agree if that’s what it winds up being. I think that, in these guy’s cases, they can’t be 100% sure of what it is, and it sounds like UGL test was involved. Really no telling if it’s a chunk of rubber or some crystallized third world compound that could wind up causing other medical issues?

Obviously their bodies have reacted to whatever it is in some noticeable way.

What’s strange is that It’s the same source I’ve used for several years, no PIP, and I use the small vials instead of the big jug to avoid destroying the rubber and having that floating around. So while I don’t think it’s the T, it sounds more likely to be a biopolymer from a bit of the stopper. As I’m not sure on a date for how long it’s been there, I’ll wait a bit then see about talking with the Dr., which should be interesting as I haven’t told him before about self-administering T. Any good threads to read up on talking with the Dr. if it comes to that?

Can’t point you to any threads, but I’d say that up front honesty would be your best bet if you truly want resolution.

Thanks…quick update. As I had no pain from the lump, no fever, redness and the site was not warm to touch I decided to be conservative to start with and drain it myself. I drew out the yellowish colored stuff using consecutive syringes (3). I’ll give it a few days to a week and see where it is and if it comes back, go talk with the Dr. In talking with my wife she honestly thinks it may have been there a few years, back when I had TRT using pellets which left similar lumps, and sent me down the route of self-administered T. Anyway, thanks for the forum and the information, greatly appreciated.